Bednarik, Michal, Cervenka, Milan (2017) The exact solution of the Schrödinger equation with a polynomially spatially varying mass. Journal of Mathematical Physics, 58. 72103pp. doi:10.1063/1.4993194
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The exact solution of the Schrödinger equation with a polynomially spatially varying mass | ||
Journal | Journal of Mathematical Physics | ||
Authors | Bednarik, Michal | Author | |
Cervenka, Milan | Author | ||
Year | 2017 (July) | Volume | 58 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4993194Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771457 | Long-form Identifier | mindat:1:5:5771457:2 |
GUID | 0 | ||
Full Reference | Bednarik, Michal, Cervenka, Milan (2017) The exact solution of the Schrödinger equation with a polynomially spatially varying mass. Journal of Mathematical Physics, 58. 72103pp. doi:10.1063/1.4993194 | ||
Plain Text | Bednarik, Michal, Cervenka, Milan (2017) The exact solution of the Schrödinger equation with a polynomially spatially varying mass. Journal of Mathematical Physics, 58. 72103pp. doi:10.1063/1.4993194 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 58. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |